# SDR SWAA2022060708261

- Difficulty date: May 16, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 20,154 hours, 9,318 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH A/C BAY STA 663 LBL10 LOWER CENTER TANK ATTACH ANGLE IS CRACKED. A177-003 / INSTALLED EWIZ PROTECTION IAW AMM 20-60-07-913-801.[13] LOCATED; DRILLED AND TRIMMED TO FINAL SIZE -1 INBOARD REPLACEMENT SECTION; -2 SPLICE SECTION; AND -1 OUTBOARD REPLACEMENT SECTION I/A/W B737-800 SRM 57-10-10-2R-5 REPAIR 5;[16] TREATED AND PRIMED REPAIR PARTS I/A/W B737-800 SRM 57-10-10-2R-5 REPAIR 5. STEPS 4.F AND 4.G.INSTALLED ALL OTHER PERMANENT OR TEMPORARY FASTENERS USING BMS5-95 BEFORE SQUEEZE OUT; MIXED AT 1600 24MAY2 IAW SRM 57-10-10-2R-5. CAP SEALED TANK FASTEMERS IAW SRM 57-10-10-2R-5 STEP 4L(8). INSTALLED STAND OFFS; STIFFENER; SHIM; AND FITTINGS I/A/W BOEING DWG#111A1000 REV.B AND B737-800 SRM 51-40-02-0G-0; COMPLETED CAP SEAL AND FILET SEAL OF FASTENERS IN REPAIR AREA AS REQUIRED IAW SRM 57-10-10-2R-5. APPLIED CIC TO REPAIR AREA AS REQUIRED IAW SRM 57-10-10-2R-5 STEP 4O.REMOVED EWIZ PROTECTION IAW AMM 20-60-07-913-801.
